# SDR USAABB96031

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 411N221351
- Condition: Loose
- Location: Rt Fwd Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 79 - AFTER TAKEOFF, RIGHT FORWARD DOOR ANNUNCIATOR LIGHT ILLUMINATED.  AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE DOOR SEAL LOOSE AND IN THE DOOR TRACK.  SEAL WAS REINSTALLED.  (M)
